Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 3, Pages 233-242
http://dx.doi.org/10.1155/S1048953303000170

Approximate controllability of semilinear neutral systems in Hilbert spaces

Eastern Meditterranean University, Gazi Magusa, Mersin 10, Turkey

Received 1 July 2002; Revised 1 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The approximate controllability of semilinear neutral systems in Hilbert spaces is studied using the Schauder fixed point theorem. It is shown that the approximate controllability of the semilinear system under some conditions is implied by the approximate controllability of its linear part.